It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi, I have been on ultram for my chronic nerve pain that
I got from having gallbladder surgery almost 2 years ago.
I have been on Ultram now for a little over a year.
My pain level has gone down so I want to stop taking the
Ultram. I was taking before 3 to 4 pills a day, to now
I'm taking 1/4 of a pill in the morning and another 1/4 at
night. I have been doing this for a couple of weeks now,
and I have tried just completly stop taking it, but then
the withdrawals are horrible that I end up taking a 1/4 of
the pill again, UGH!!
My physcatrist spelling?? has me taking Amitriptyline
10mg 3 times right before I go to bed every night.
I have been on this for 2 weeks now, she told me that it would
take awhile before it would start to work.
She told me that this would help with my nerve pain and
the depression that I have from being in chronic pain.
I talked to my primary doctor yesterday about that I need help in
stopping the ultram because of the withdrawals, I told
him about taking Valium to help with the withdrawals,
I read somewhere that someone used that to help with the
withdrawals. well my doctor didn't give me anything, he told
me to try to get off of the ultram on my own and if I can't
seem to do it then he would prescribe me the valium.
Well duh I have been trying to get off of ultram for over a month
now and he knows that!!!
he told me that he doesn't think that a person can go thru withdrawals
while trying to stop taking ultram, how dumb is he huh??
He knows that ultram is a narcotic.
He thinks that it's just all in my head, YEAH RIGHT!!
I don't want to end up going to a rehab, I want to do it as
a outpatient.
My doctor thinks that since I am on a low dose that I can just
easily quit, well let him be on a narcotic everyday for over a year
and see if he can just stop, I bet he couldn't.
I hate that this surgeron screwed up my life, he gave me nerve damage
and also now he made my body dependant on a pain med. UGH!!!
So do you think that just by taking valium that , that would help
me get off of ultram completly??
Any suggestions on what I should do??? Kim
injured betty,
Yes Ultram is a narcotic it's just not scheduled as such so
ofcourse doctors and pharmacies think that it isn't.
I heard that sometime soon the FDA will label it as a narcotic.
I have been on other message boards where other people
are on ultram and they are having a hard time getting off
because of the physcial withdrawals.
No I am not mentally addicted to ultram, I hate taking it
because it makes me sick, but I only stuck with it for a year
because it helped with my nerve pain.
But since my pain level has gone down I feel that there's no
need to be on ultram.
The physcial withdrawals of ultram are just like taking vicodin,etc..
they are horrible.
Kim
Josh,
My doctor did prescribe me valium, he gave me 16 pills.
But I won't be taking anymore because they don't even help
at all with my withdrawal from ultram.
When I'm on valium, I don't feel any different at all,
it's like I'm not even taking it.
I guess that the ultram is way stronger then the valium
that's why it doesn't help with the withdrawal.
I am seeing a physcatrist for my chronic nerve pain, and trying
to get off of ultram.
I am currently taking Amitriptyline for my nerve pain and my pain
level has gone done so that's why I want off of ultram.
I will have to discuss with my doctor about going into a outpatient
rehab to see if they can help me because the withdrawals are horrible
and I just can't do it alone. Kim
mouse62,
I didn't feel ok when I was taking a 1/4 of a pill in the morning and then another 1/4 at night. I was going thru withdrawals even in that amount,
but since I stopped taking it all together, then my withdrawals are worse.
I had been on the 1/4 for the past 2 weeks and the 2 weeks was horrible
but not as horrible as it is now.
Yeah I have heard that some people don't get affected by ultram when coming off of it, but I have read that some people do, like me.
I get really sick while taking ultram, (again some people don't) my body
just can't take pain med's. (I even had severe morning sickness with my 2 daughters all thru out the WHOLE 9 months) so you can see that my body just is way too sensitive.
I wish that I was more like you, to where the withdrawals aren't so bad when stopping, but I'm not that lucky! :-(
Kim
Ultram is a synthetic (man-made) form of opiate and will cause withdrawals for some when trying to stop taking them after several weeks or longer of use. (Just read the "print out" info from your pharmacy- it reads, "May cause dependance".....one may experience withdrawal symptoms when abrubtly stopping this medication.") It is not "sheduled" or "controlled" but very well may be one day!

Any additionologist will tell an opiate addict that he or she can NEVER take Ultram/Ultracet because of its being a synthetic narcotic- that proves its "abuse" and "addiction" potential!

Kim, so sorry you are having a rough time! Hang in there!
Take care and God bless,
michelle
Again, not a "narcotic" such as codeine or morphine but Ultram is a "synthetic narcotic" and for some on this board has caused just as many serious withdrawals as any "real narcotic."

michelle





All times are GMT -7. The time now is 06:11 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!